Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


fatty liver
Jun 27, 2001

Many people living with HIV and AIDS, like myself, are increasingly being diagnosed with "fatty livers". What is the cause of this and what are its implications.

MANY thanks

Response from Dr. Bartlett

Fatty liver is a diagosis of increasing frequency in persons on antiretroviral therapy. It may be a long term side effect of antiretroviral therapy, perhaps due to mitochondrial toxicity. At the currtent time, it does not appear that there are long term consequences to this observation; ie no evidence of irreversible liver damage.



Previous
what to exspect?
Next
interactions of mao inhibitors and meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement